EconPapers    
Economics at your fingertips  
 

Kuhn’s Theorem for extensive form Ellsberg games

Igor Muraviev, Frank Riedel () and Linda Sass

Journal of Mathematical Economics, 2017, vol. 68, issue C, 26-41

Abstract: We propose the notions of mixed and behavioral Ellsberg strategies for extensive form games and prove that these strategies are outcome-equivalent if and only if mixed Ellsberg strategies satisfy a certain rectangularity condition. In addition, we show that not only the profile of Ellsberg strategies must be appropriately chosen but also the extensive form must satisfy further restrictions beyond those implied by perfect recall in order to ensure that each player will respect his ex ante strategy choice with the evolution of play.

Keywords: Kuhn’s Theorem; Strategic ambiguity; Maxmin utility; Ellsberg games (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406816302610
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Kuhn's Theorem for Extensive Form Ellsberg Games (2016) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:eee:mateco:v:68:y:2017:i:c:p:26-41

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-08-08
Handle: RePEc:eee:mateco:v:68:y:2017:i:c:p:26-41